Atezolizumab-induced autoimmune diabetes mellitus presenting as diabetic ketoacidosis and Takotsubo cardiomyopathy.
Аннотация
Atezolizumab is a humanised monoclonal IgG1 antibody that is used in treating many solid malignancies. Endocrinopathies are known but a rare adverse event of these immunotherapeutic drugs. Autoimmune diabetes induced by atezolizumab has been rarely reported in the literature. We report the case of a woman in her eighth decade with no known history of diabetes who developed new-onset autoimmune diabetes and Takotsubo cardiomyopathy due to the adverse effects of atezolizumab therapy for hepatocellular carcinoma. We also review the characteristics and outcomes of cases previously reported in the literature.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.